# SDR DALA2024020101454

- Difficulty date: January 30, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 71,860 hours, 28,810 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0178882) LH WING / RIB 27 / FRONT & REAR SPAR TENSION FITTINGS / CRACKS. REPAIRED PER ERA 614787-14.
